Re: I don't know what to do......please help! by shonsh ..... Mirena, Skyla IUD Forum
Date: 7/31/2007 4:25:21 PM ( 15 years ago ago)
0 of 0 (0%) readers agree with this message. Hide votes What is this?
Please "GOOGLE" endometriosis and progesterone (not progestin!). Progestin has very bad side effects. Where as progesterone have very good side effects. There is information regarding your problems and treatment with progesterone. I don't know if your heavy bleeding is caused by the endometriosis or the ovarian cysts. I have read many things about hormone imbalance- we have all heard of so many problems caused by too little estrogen. Well , a lot of doctors believe the opposite. That it is actually too little progesterone. Anyway the information on natural progesterone is very interesting! Things that we are never told by our OBGYN.
I plan on getting my levels checked when my body had been free of mirena for at least 3 months.
<< Return to the standard message view
fetched in 0.45 sec, referred by curezone.org/forums/fmp.asp?i=931446